# SDR CALA2015072194140

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 65,889 hours, 24,888 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HORIZONTAL STAB INSPECTION FOUND SKIN TO HAVE INTERGRANULAR CORROSION, FWD OF DOOR 312AR AT APPROX STRINGER 25 RT, STATION 3366 & FRAME 70, APB.  ACCOMPLISHED REPAIR IAW ECRA 5330-05303 STEPS 1 A & B.
